MathSciNet Relay Station
MathSciNet bibliographic data
MR2748873 34K35 (34D06 34K45 37D45 93C23)
He, Wangli; Qian, Feng; Cao, Jinde; Han, Qing-Long Impulsive synchronization of two nonidentical chaotic systems with time-varying delay. Phys. Lett. A 375 (2011), no. 3, 498–504.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement